Personal information

Activities

Employment (1)

Universidad Autónoma de Madrid: Madrid, Madrid, ES

Researcher (Matemáticas)
Employment
Source: check_circle
Universidad Autonoma de Madrid

Education and qualifications (1)

UCM: Madrid, Madrid, ES

1975 to 1980 | Doctor (Matematicas)
Education
Source: Self-asserted source
Ruiz, A

Works (27)

G-convergence, Dirichlet to Neumann maps and invisibility

2014 | Journal article
DOI:

10.1016/j.jfa.2014.06.005

EID:

2-s2.0-84904274460

Contributors: Faraco, D.; Kurylev, Y.; Ruiz, A.
Source: Self-asserted source
Ruiz, A via Scopus - Elsevier

A priori estimates for the Helmholtz equation with electromagnetic potentials in exterior domains

2013 | Journal article
DOI:

10.1017/S0308210511000850

EID:

2-s2.0-84873153025

Contributors: Barceĺo, J.A.; Fanelli, L.; Ruiz, A.; Vilela, M.
Source: Self-asserted source
Ruiz, A via Scopus - Elsevier

Hardy uncertainty principle and unique continuation properties of covariant Schrödinger flows

2013 | Journal article
DOI:

10.1016/j.jfa.2013.02.017

EID:

2-s2.0-84875625171

Contributors: Barceló, J.A.; Fanelli, L.; Gutiérrez, S.; Ruiz, A.; Vilela, M.C.
Source: Self-asserted source
Ruiz, A via Scopus - Elsevier

Reconstruction of discontinuities from backscattering data in two dimensions

2013 | Journal article
DOI:

10.1137/120902963

EID:

2-s2.0-84892579907

Contributors: BARCELó, J.A.; Faraco, D.; Ruiz, A.; Vargas, A.
Source: Self-asserted source
Ruiz, A via Scopus - Elsevier

A Born approximation for live loads in Navier elasticity

2012 | Journal article
DOI:

10.1137/110856265

EID:

2-s2.0-84866092010

Contributors: Barceló, J.A.; Folch-Gabayet, M.; Pérez-Esteva, S.; Ruiz, A.; Vilela, M.C.
Source: Self-asserted source
Ruiz, A via Scopus - Elsevier

Limiting absorption principles for the Navier equation in elasticity

2012 | Journal article
EID:

2-s2.0-84886234549

Contributors: Barceló, J.A.; Folch-Gabayet, M.; Pérez-Esteva, S.; Ruiz, A.; Vilela, M.C.
Source: Self-asserted source
Ruiz, A via Scopus - Elsevier

Reconstruction of the singularities of a potential from backscattering data in 2D and 3D

2012 | Journal article
DOI:

10.3934/ipi.2012.6.321

EID:

2-s2.0-84862748859

Contributors: Reyes, J.M.; Ruiz, A.
Source: Self-asserted source
Ruiz, A via Scopus - Elsevier

Elastic herglotz functions in the plane

2010 | Journal article
DOI:

10.3934/cpaa.2010.9.1495

EID:

2-s2.0-82155178571

Contributors: Barceĺo, J.A.; Folch-Gabayet, M.; Ṕerez-Esteva, S.; Ruiz, A.; Vilela, M.C.
Source: Self-asserted source
Ruiz, A via Scopus - Elsevier

Stability of calderón's inverse conductivity problem in the plane for discontinuous conductivities

2010 | Journal article
DOI:

10.3934/ipi.2010.4.49

EID:

2-s2.0-77349106448

Contributors: Clop, A.; Faraco, D.; Ruiz, A.
Source: Self-asserted source
Ruiz, A via Scopus - Elsevier

Strichartz inequalities with weights in Morrey-Campanato classes

2010 | Journal article
DOI:

10.1007/BF03191225

EID:

2-s2.0-77953167362

Contributors: Barceló, J.A.; Bennett, J.M.; Carbery, A.; Ruiz, A.; Vilela, M.C.
Source: Self-asserted source
Ruiz, A via Scopus - Elsevier

Local smoothing for Kato potentials in three dimensions

2009 | Journal article
DOI:

10.1002/mana.200610808

EID:

2-s2.0-76849083586

Contributors: Barceló, J.A.; Bennett, J.M.; Ruiz, A.; Vilela, M.C.
Source: Self-asserted source
Ruiz, A via Scopus - Elsevier

Reconstruction of singularities from full scattering data by new estimates of bilinear Fourier multipliers

2009 | Journal article
DOI:

10.1007/s00208-009-0398-5

EID:

2-s2.0-73249126246

Contributors: Barceló, J.A.; Faraco, D.; Ruiz, A.; Vargas, A.
Source: Self-asserted source
Ruiz, A via Scopus - Elsevier

Toeplitz operators on Herglotz wave functions

2009 | Journal article
DOI:

10.1016/j.jmaa.2009.05.004

EID:

2-s2.0-67349176602

Contributors: Barceló, J.A.; Folch-Gabayet, M.; Pérez-Esteva, S.; Ruiz, A.
Source: Self-asserted source
Ruiz, A via Scopus - Elsevier

Weak dispersive estimates for schrodinger equations with long range potentials

2009 | Journal article
DOI:

10.1080/03605300802683596

EID:

2-s2.0-64849109434

Contributors: Barceló, J.A.; Ruiz, A.; Vega, L.; Vilela, M.C.
Source: Self-asserted source
Ruiz, A via Scopus - Elsevier

A note on weighted estimates for the Schrödinger operator

2008 | Journal article
EID:

2-s2.0-51349107110

Contributors: Barceló, J.A.; Bennett, J.M.; Carbery, A.; Ruiz, A.; Vllela, M.C.
Source: Self-asserted source
Ruiz, A via Scopus - Elsevier

Some special solutions of the Schrödinger equation

2007 | Journal article
DOI:

10.1512/iumj.2007.56.3016

EID:

2-s2.0-35449004418

Contributors: Barceló, J.A.; Bennett, J.M.; Carbery, A.; Ruiz, A.; Vilela, M.C.
Source: Self-asserted source
Ruiz, A via Scopus - Elsevier

Stability of Calderón inverse conductivity problem in the plane

2007 | Journal article
DOI:

10.1016/j.matpur.2007.07.006

EID:

2-s2.0-36348930985

Contributors: Barceló, T.; Faraco, D.; Ruiz, A.
Source: Self-asserted source
Ruiz, A via Scopus - Elsevier

Some dispersive estimates for Schrödinger equations with repulsive potentials

2006 | Journal article
DOI:

10.1016/j.jfa.2006.03.012

EID:

2-s2.0-33646121745

Contributors: Barceló, J.A.; Ruiz, A.; Vega, L.
Source: Self-asserted source
Ruiz, A via Scopus - Elsevier

Spherical perturbations of Schrödinger equations

2006 | Journal article
DOI:

10.1007/s00041-006-6003-3

EID:

2-s2.0-33646884191

Contributors: Barceló, J.A.; Bennett, J.M.; Ruiz, A.
Source: Self-asserted source
Ruiz, A via Scopus - Elsevier

Partial recovery of a potential from backscattering data

2005 | Journal article
DOI:

10.1081/PDE-200044450

EID:

2-s2.0-17444403936

Contributors: Ruiz, A.; Vargas, A.
Source: Self-asserted source
Ruiz, A via Scopus - Elsevier

Mapping Properties of a Projection Related to the Helmholtz Equation

2003 | Journal article
DOI:

10.1007/s00041-003-0863-6

EID:

2-s2.0-0742306116

Contributors: Barceló, J.A.; Bennett, J.; Ruiz, A.
Source: Self-asserted source
Ruiz, A via Scopus - Elsevier

Recovery of the singularities of a potential from fixed angle scattering data

2001 | Journal article
EID:

2-s2.0-0011005848

Contributors: Ruiz, A.
Source: Self-asserted source
Ruiz, A via Scopus - Elsevier

Stability of the inverse conductivity problem in the plane for less regular conductivities

2001 | Journal article
DOI:

10.1006/jdeq.2000.3920

EID:

2-s2.0-0035402391

Contributors: Barceló, J.A.; Barceló, T.; Ruiz, A.
Source: Self-asserted source
Ruiz, A via Scopus - Elsevier

Non-interpolation in Morrey-Campanato and block spaces

Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 28 (1999), no. 1, 31–40.
1999 | Magazine article
Source: Self-asserted source
Ruiz, A

Weighted estimates for the Helmholtz equation and some applications

1997 | Journal article
DOI:

10.1006/jfan.1997.3131

EID:

2-s2.0-0031282013

Contributors: Barcelo, J.A.; Ruiz, A.; Vega, L.
Source: Self-asserted source
Ruiz, A via Scopus - Elsevier

Existence and uniqueness of scattering solutions in non-smooth domains

1996 | Journal article
DOI:

10.1006/jmaa.1996.0258

EID:

2-s2.0-0030585880

Contributors: Ramm, A.G.; Ruiz, A.
Source: Self-asserted source
Ruiz, A via Scopus - Elsevier

Corrigenda to: "Unique continuation for Schrödinger operators with potential in Morrey spaces''

Publ. Mat. 39 (1995), no. 2, 405–411.
1995 | Magazine article
Source: Self-asserted source
Ruiz, A